# SDR USAABB03091

- Difficulty date: June 14, 2003
- Submitted: July 15, 2003
- Operation: Air carrier
- Aircraft: N602AU
- Make and model: Boeing 757225
- Aircraft serial: 22196
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 9221009
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCO - FOUND EXIT IDENTIFIERS AT DOORS L3, L4 AND R4 INOPERATIVE.  MAINTENANCE REPLACED THE BATTERIES.  (M)
